# SDR FDEA202103250768

- Difficulty date: March 25, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 44,807 hours, 17,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N1107
- Part serial: 000
- Condition: Damaged
- Location: Bs 1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA. 1060 FR. REPAIR BTW STR 3R AND 9R REQUIRES OUTER AND INNER   CHORDS TO BE FABRICATED. INNER CHORD FABRICATED ON VTMAE TRAVELER T21/1539829, OUTER CHORD FABRICATED   ON VTMAE TRAVELER T21/1539836 IAW WORK CARD E.A. T F-5310-T0345523 B P2 STEP 4.  PART MARKED PER GMM 07-0-1001.    CAT 'B' MAJOR REPAIR
